# SDR AALA201509129001

- Difficulty date: September 8, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 40,554 hours, 26,520 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Failed
- Location: Center Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CENTER TANK NR 1 FUEL PUMP FAULT ON CLIMB OUT.  REPLACED THE CTR TANK NR 1 FUEL PUMP, BUT THE FAULT REOCCURRED ON THE NEXT FLIGHT.   REPLACED THE PRESSURE SWITCH IAW AMM 28-21-15 & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
